MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 11131-000045
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that their device internal paddles have failed.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: section b5 of the initial medwatch report indicates: the customer contacted stryker to report that their device internal paddles have failed.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.Section b5 of the initial medwatch report should indicate: upon review of the reported complaint information, the issue is not likely to manifest itself in a hazard or function in a manner that would compromise patient safety.Cosmetic damage to the handle but there was no confirmation of a failure to the critical functionality of the device.The initial report was submitted in error.

Brand Name
HANDLES & CONNECTOR WITH DISCHARGE CONTROL FOR INTERNAL DEFIBRILLATION
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20131295
Report Number0003015876-2024-02542
Device Sequence Number12624162
Product Code MKJ
UDI-Device Identifier00883873863497
UDI-Public00883873863497
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K895379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11131-000045
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown